Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any natural remedy for hair loss?

Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

default
Posted on Sat, 17 Oct 2015 in Skin Hair and Nails
Question: I do like to build up my height, by any possible production. could you please give the best medicine name, I will buy it, by the way I am nearly 30 years old, on the other hand I would like to regrow my hair by natural remedies or by best shampoo in possibility. lastly could you please tell me what the best action to refresh my face skin, or any best production for my complex. many thank for you kindness and sympathy.
doctor
Answered by Dr. Muhammad Hanif 4 hours later
Brief Answer:
Start the remedies and give me some more details.

Detailed Answer:
Dr. Hanif warmly Welcomes you!

Thanks for consulting at my virtual clinic. I have carefully worked through your case, and I can realize your health worries. Being your physician, I assure you not to worry as I will take care all of your medical concerns.


You have a multitude of symptoms and needs proper care and a timely treatment. I will address your issues in detail according to the questions asked by you.


Regarding the hair loss, I request you to please upload pictures of your scalp showing the front hair line and top of the head to see if this is male pattern baldness and to judge the extent of the hair loss. It seems you have this problem due to androgenic alopecia that is commonly known as the male pattern baldness. Medications will help you a lot.
Also tell me if you have dandruff or any scalp issue???
After getting the details I will be able to assist you better.


Your facial skin complexion can get better too. It isn't a big issue to get a glow on skin. Proper care is needed and results will be satisfactory.
If you have some darkness of overall complexion of the skin, then that is obviously natural color of the skin and unchangeable. But if there are dark patches due to some disease or acne spots, that can be corrected. Explain which issue you have, acne induced or it is an overall complexion issue of the skin. If possible you may upload pictures to explain too.


Regarding height, you need to take only multivitamin supplements with zinc in it e.g. Surbex-Z; and start physical activity and jogging is best for you. Height can't be increased with medications. It is a genetic trait of a person and we can expedite the process or somehow increase the height upto a defined period of time. After the fusion of the growth plates of the bones, we can't gain height. But of course you need strong muscles and bones. Supplements will help you for that. Also reply me what is you exact height right now?? Your weight and waist circumference??



Hope I answered all of your health concerns . If you have further questions, feel free to contact me anytime. Always write my name in start of your question in future, and I will get back to you in no time. If satisfied, please give a five Star rating and don't forget to Close the discussion.

Have a wonderful time ahead.


Best Regards!

DR. XXXXXXX M. HANIF

USA
https://www.healthcaremagic.com/doctors/dr-muhammad-hanif/70199

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Dandruff

doctor1 MD

Hi! my two months old daughter develops a thin layer of white dandruff, or so i presume, only on her fontanelle area, every after 3/4 days. she doesnt have dandruff anywhere else on her scalp though....so I m not sure if it is dandruff....pls advise....I routinly wash it away when shes in the bath.....is that ok?...FYI: I do give her an olive oil full body/head massage every day.

doctor1 MD

I have a serios hair fall for the past few years... I thought it was due to dandruff but had gone through many medicines but no use.. By had use when i was using minscalp f5%...i have some kind of infection between my tighs and a doctor said it was ringworm infection... Does this spread to my scalp and is it thr problem for hair fall...as i am experiencing serios itching and hairfall... I had given sample from scalp to lab an they said jo sign of fungus... Please help me... Now minscalp is not available in my town kottayam please tell me a good medicine like minscalp for hair fall... I am using ketafung for dandruff but no useā¤‚,, i had also ised biotin tablets also

doctor1 MD

sir am 19 male yrs old and am losing my hair and in my family am the only person losing my hair from 3 yrs and my back of my body am getting pimples from 3 yrs and and i have lot of dandruff on scalp and my scalp is always oily......plz suggest me dr am very much thinking abt hair and getting -ve taughts like sucide my self..........

doctor1 MD

I lost my hair after chemically straightened. Since then my hair has become very brittle. I\ ve been having a lot of hairfall. I\ ve already lost about one-third of my hair.I have dandruff too. Now I am using Dermena- Poleczki product, which is not working.

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets or his hair becomes very oily. They usually come and go very frequently. It has been like this for...

doctor1 MD

Hello Doctor, My son is 2yrs 5m old. He has a fair skin. Around 2 months back he developed small white patch under his right eye. First we thought may be it was because of some allergy , but instead of decreasing it increased and we are getting...

doctor1 MD

I have severe acne only on nose and no where else.. My dermatologist prescribed me cnn mr 100 with which my problem got solved completely, it was a miracle for a year.. But since a month again the same has started and now the doctor is not taking...